Some Numerical Sequences Concerning Square Roots (Part Two) Cover Image
  • Price 2.00 €

Some Numerical Sequences Concerning Square Roots (Part Two)
Some Numerical Sequences Concerning Square Roots (Part Two)

Author(s): Rosen Nikolaev, Tanka Milkova, Yordan Petkov
Subject(s): Social Sciences, Education, Library and Information Science, Information Architecture, Other
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: infinite sequence; nested radical; convergence; mathematical induction

Summary/Abstract: The present article is a continuation of the homonymous publication in the journal “Mathematics and Informatics”, issue 5, 2017. The theoretical considerations in it cover all cases when calculating the value of a finite and infinite number of nested square radicals.

  • Issue Year: 60/2017
  • Issue No: 6
  • Page Range: 616-625
  • Page Count: 10
  • Language: English